# SDR DALA2018112906903

- Difficulty date: November 22, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 93,666 hours, 13,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SAFA INSPECTION FOUND RED EMERGENCY LIGHT DAMAGED. REPLACED LIGHT ASSEMBLY SYSTEM OPERATION IS NORMAL.
